# SDR UIEA200700205

- Difficulty date: April 16, 2007
- Submitted: May 15, 2007
- Operation: Air carrier
- Aircraft: N537MC
- Make and model: Boeing 747271C
- Aircraft serial: 22403
- Aircraft time: 97,061 hours, 19,040 cycles
- System (JASC): 3140 · Central Computers
- Part: Warning Horn
- Condition: False Activation
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

TAKEOFF WARNING HORN SOUNDED WITH ALL THROTTLES AT N-1 APPROX 104.9 JUST PRIOR TO 80 KNOTS. (RTO).  TAKEOFF AURAL WARN TEST CARRIED OUT AS PER MM 31-26-00, NO FAULTS FOUND.  AURAL WARN UNIT ELECT CONNECTION INSPECTED AND CHECKED OK.  FLAPS, SPEED BRAKE AND STAB TRIM SYSTEM ALL EXERCISED.
